RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1976
Volume 227,
Number 1,
Pages
57–59
(Mi dan40201)
AERODYNAMICS
Three-dimensional steady gas flows with straight level lines in the presence of the Bernoulli integral
E. N. Zubov
Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk
UDC:
533.6.011
Presented:
N. N. Yanenko
Received: 03.09.1975
Fulltext:
PDF file (330 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025